# SDR 08FDEA02197

- Difficulty date: June 8, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,518 hours, 28,233 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6523535
- Condition: Corroded
- Location: Bs 576-584
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR-3R HAS CORROSION, BS 576-584 REMOVED CORROSION REF SRM 53-10-1.  AREA FOUND TO BE OUT OF LIMITS.  REMOVED STRINGER SECTION REF SRM 51-30-02 P 6-7.  FABRICATED NEW SECTION REF SRM 53-10-2 FIG 9.  INSTALLED NEW SECTION REF SRM 51-30-02.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
